Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 627248, 4 pages
http://dx.doi.org/10.1155/2014/627248
Research Article

On Harmonious Labeling of Corona Graphs

1Department of Applied Mathematics and Informatics, Technical University, 042 00 Košice, Slovakia
2Department of Mathematics and Statistics, College of Sciences, Al-Imam Mohammed Ibn Saud Islamic University, Riyadh 11623, Saudi Arabia
3Department of Mathematics, Faculty of Science, Ain Shams University, Abbassia, Cairo 11566, Egypt

Received 9 January 2014; Accepted 12 March 2014; Published 3 April 2014

Academic Editor: Hui-Shen Shen

Copyright © 2014 Martin Bača and Maged Z. Youssef. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A graph with edges is said to be harmonious, if there is an injection from the vertices of to the group of integers modulo such that when each edge is assigned the label (mod ), the resulting edge labels are distinct. In this paper, we study the existence of harmonious labeling for the corona graphs of a cycle and a graph and for the corona graph of and a tree.